MAUDE Adverse Event Report: SYNTHES GMBH FIBULINK REMOV KIT; EXTRACTOR

SYNTHES GMBH FIBULINK REMOV KIT; EXTRACTOR
Catalog Number FGS-1300
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/02/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that on (b)(6) 2025 the patient underwent surgery for removal of fibulink implants that had been used to treat distal fibula fractures.When the cap was removed, the fibula link did not come out with the cap, so the surgeon attempted to remove the tibia screw with the device with a black handle as per the surgical technique guide but could not remove the screw.A new incision was made on the medial side of the tibia, a wound was created with a 3.5 mm drill, and the tibial screw was removed using a 3.5 mm hollow reamer.The surgery was completed successfully with 30 minutes of delay.No further information is available.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11 additional narrative: added: d10.H6 component codes: most relevant component code is g07002 (appropriate term/code not available) to capture no findings available due to no product returned.Investigation summary.Product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable device history lot.Part: fgs-1300.Synthes lot: 25e006.Supplier lot: 25e006.Supplier: (b)(4).Release to warehouse date: may 01, 2025.No ncrs generated during production device history batch.Null.Device history review.Review of the device history record(s) showed that there were no issues during the manufacture of this product, and any sub-components, which would contribute to this complaint condition.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
FIBULINK REMOV KIT
Common Device Name
EXTRACTOR
Manufacturer (Section D)
SYNTHES GMBH
luzernstrasse 19-21
zuchwil 4528
SZ  4528
Manufacturer Contact
elba bello
1302 wrights lane east
west chester, PA 19380
9083863534
MDR Report Key23852006
Report Number8030965-2025-12794
Device Sequence Number15852830
Product Code HWB
UDI-Device Identifier00863176000324
UDI-Public(01)00863176000324(17)280501(10)25E006
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberFGS-1300
Device Lot Number25E006
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/01/2025
Supplement Date Received by Manufacturer02/20/2026
Initial Report FDA Received Date12/19/2025
Supplement Report FDA Received Date02/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FIBULINK SYNDESMOSIS REPAIR KIT TI
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown